# SDR VNAA2020062511102

- Difficulty date: June 23, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 41,548 hours, 31,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 122502
- Condition: Discharged
- Location: Cabin
- Part time: 11,872 hours, 10,810 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS WILL NOT ILLUMINATE. REMOVED AND REPLACED NR 4 EPSU BATTERY PACK IAW AMM 33-51-17-000/400-801.  OPS CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME. (PN: 2013-1A SN: 122502)
